Global Aspects of Homoclinic Bifurcations of Vector Fields (Memoirs of the American Mathematical Society)

Homburg, Ale Jan

Published by Amer Mathematical Society, 1996
ISBN 10: 0821804413 / ISBN 13: 9780821804414
Used / Quantity Available: 0
Available From More Booksellers
View all  copies of this book

About the Book

We're sorry; this specific copy is no longer available. AbeBooks has millions of books. We've listed similar copies below.

Description:

Former Library book. Shows some signs of wear, and may have some markings on the inside. Bookseller Inventory #

About this title:

Book ratings provided by Goodreads:
0 avg rating
(0 ratings)

Synopsis: In this book, the author investigates a class of smooth one parameter families of vector fields on some $n$-dimensional manifold, exhibiting a homoclinic bifurcation. That is, he considers generic families $x_\mu$, where $x_0$ has a distinguished hyperbolic singularity $p$ and a homoclinic orbit; an orbit converging to $p$ both for positive and negative time. It is assumed that this homoclinic orbit is of saddle-saddle type, characterized by the existence of well-defined directions along which it converges to the singularity $p$.

The study is not confined to a small neighborhood of the homoclinic orbit. Instead, the position of the stable and unstable set of the homoclinic orbit is incorporated and it is shown that homoclinic bifurcations can lead to complicated bifurcations and dynamics, including phenomena like intermittency and annihilation of suspended horseshoes.

"About this title" may belong to another edition of this title.

Bibliographic Details

Title: Global Aspects of Homoclinic Bifurcations of...
Publisher: Amer Mathematical Society
Publication Date: 1996
Book Condition: Good

Top Search Results from the AbeBooks Marketplace

1.

Homburg, Ale Jan
Published by American Mathematical Society
ISBN 10: 0821804413 ISBN 13: 9780821804414
Used Paperback Quantity Available: 1
Seller:
ThriftBooks
(Auburn, WA, U.S.A.)
Rating
[?]

Book Description American Mathematical Society. Paperback. Condition: Fair. A readable copy. All pages are intact, and the cover is intact. Pages can include considerable notes-in pen or highlighter-but the notes cannot obscure the text. At ThriftBooks, our motto is: Read More, Spend Less. Seller Inventory # G0821804413I5N00

More information about this seller | Contact this seller

Buy Used
US$ 7.55
Convert Currency

Add to Basket

Shipping: FREE
Within U.S.A.
Destination, Rates & Speeds

2.

Homburg, Ale Jan
Published by Amer Mathematical Society (1996)
ISBN 10: 0821804413 ISBN 13: 9780821804414
Used Quantity Available: 1
Seller:
Better World Books
(Mishawaka, IN, U.S.A.)
Rating
[?]

Book Description Amer Mathematical Society, 1996. Condition: Very Good. Former Library book. Great condition for a used book! Minimal wear. Seller Inventory # GRP83368160

More information about this seller | Contact this seller

Buy Used
US$ 7.56
Convert Currency

Add to Basket

Shipping: FREE
Within U.S.A.
Destination, Rates & Speeds

3.

Homburg, Ale Jan
Published by Amer Mathematical Society
ISBN 10: 0821804413 ISBN 13: 9780821804414
New PAPERBACK Quantity Available: 1
Seller:
Secondsource Books Inc.
(Bolton, ON, Canada)
Rating
[?]

Book Description Amer Mathematical Society. PAPERBACK. Condition: New. 0821804413 **NEW** Slight surface & edge wear. Inside book is clean, pages tight. No remainder marks. Shipped with delivery confirmation inside US. *p/$WO1-90. Seller Inventory # SKU12182014-1107

More information about this seller | Contact this seller

Buy New
US$ 19.86
Convert Currency

Add to Basket

Shipping: US$ 3.99
From Canada to U.S.A.
Destination, Rates & Speeds

4.

Ale Jan Homburg
Published by Amer Mathematical Society (1996)
ISBN 10: 0821804413 ISBN 13: 9780821804414
New Softcover Quantity Available: 1
Seller:
Irish Booksellers
(Portland, ME, U.S.A.)
Rating
[?]

Book Description Amer Mathematical Society, 1996. Condition: New. book. Seller Inventory # M0821804413

More information about this seller | Contact this seller

Buy New
US$ 28.72
Convert Currency

Add to Basket

Shipping: FREE
Within U.S.A.
Destination, Rates & Speeds

5.

Ale Jan Homburg
Published by Amer Mathematical Society (1996)
ISBN 10: 0821804413 ISBN 13: 9780821804414
New Paperback Quantity Available: 1
Seller:
Ergodebooks
(RICHMOND, TX, U.S.A.)
Rating
[?]

Book Description Amer Mathematical Society, 1996. Paperback. Condition: New. Seller Inventory # DADAX0821804413

More information about this seller | Contact this seller

Buy New
US$ 25.72
Convert Currency

Add to Basket

Shipping: US$ 4.99
Within U.S.A.
Destination, Rates & Speeds